zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The exact solution of nonlinear age-structured population model. (English) Zbl 1124.35030
The authors obtained the representation of the exact solution of an age-structured population model by turning the method of solution into solving an operator equation. Based on the success of the approach which is quite robust, an effective numerical algorithm for solving the approximate solution of population model is given. The effectiveness of the numerical scheme is ascertained by considering an example with numerical experiment.

35K60Nonlinear initial value problems for linear parabolic equations
92D25Population dynamics (general)
Full Text: DOI
[1] Abia, L. M.; López-Marcos, J. C.: Runge -- Kutta methods for age-structured population models. Appl. numer. Math. 17, 1-17 (1995) · Zbl 0822.65070
[2] Abia, L. M.; López-Marcos, J. C.: On the numerical integration of non-local terms for age-structured population model. Math. biosci. 157, 147-167 (1999)
[3] Aronszajn, N.: Theory of reproducing kernels. Trans. am. Math. soc. 68, 337-404 (1950) · Zbl 0037.20701
[4] Cui, M.; Deng, Z.: On the best operator of interpolation. J. math. Numer. sin. 8, No. 2, 209-216 (1986) · Zbl 0605.41004
[5] Cui, M.; Yan, Y.: The representation of the solution of a kind of operator equation au=f. Numer. math. J. chin. Univ. 1, 82-86 (1995) · Zbl 0823.47011
[6] J. Huang, The existence and uniqueness of global solutions for Verhulst’s partial differential equation on the population mathematical model, vol. 19(6) Yunnan Normal University, 1999, pp. 28 -- 39.
[7] Iannelli, M.; Kim, M. -Y.: Splitting method for the numerical approximation of some models of age-structured population dynamics and epidemiology. Appl. math. Comput. 87, 69-93 (1997) · Zbl 0912.92025
[8] Kim, M. Y.; Park, E. J.: An unwind scheme for a nonlinear model in age-structured population dynamics. Comput. math. Appl. 30, No. 8, 5-17 (1995) · Zbl 0836.92015
[9] Li, C. -L.; Cui, M. -G.: The exact solution for solving a class nonlinear operator equations in the reproducing kernel space. Appl. math. Comput. 143, No. 2 -- 3, 393-399 (2003) · Zbl 1034.47030
[10] Wen, S.; Cui, M.: Best approximate interpolation operator in space W. J. comput. Math. appl. 3 (1997) · Zbl 0928.41015